Itching and Scratch Drug Relation

iVillage Member
Registered: 08-18-2012
Itching and Scratch Drug Relation
1
Sat, 10-27-2012 - 1:58am

It's back! I feel like i just hugged a poison ivy vine could this be what hives are like OMG. One Benadryl won't cut it and when it returns zap I gotcha. Well looks like I'll have to pull the plug on Levofloxacin since we obviously weren't made for each other. Ed

Upload a File: 
iVillage Member
Registered: 06-06-2000
Sat, 10-27-2012 - 9:57am

Sounds miserable!  I had a similar reaction to vicodin, though it's not considered a "true" allergy, since opiates can make you itch like crazy without causing any other systemic reaction.  I'm taking Cipro right now, since it's October and aparently that means I must wake up with my face swollen, eyes nearly shut, and no amount of allergy meds, decongestants, hand washing, etc. will keep the infection at bay.  Sigh.  Let's hope you can start feeling better and not only get rid of the itching, but the original problem that started all of this!